Repositorio de producción científica de la Universidad de Sevilla

Minimal covers of open manifolds with half-spaces and the proper L-S category of product spaces

 

Advanced Search
 
Opened Access Minimal covers of open manifolds with half-spaces and the proper L-S category of product spaces
Cites
Show item statistics
Icon
Export to
Author: Cárdenas Escudero, Manuel Enrique
Fernández Lasheras, Francisco Jesús
Quintero Toscano, Antonio Rafael
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2002-09
Published in: Bulletin of the Belgian Mathematical Society Simon Stevin, 9 (3), 419-431.
Document type: Article
Abstract: Classical results about the Lusternik-Schnirelmann category of product spaces have their analogues in the category of proper maps. By comparing the proper Lusternik-Schnirelmann category of an open manifold X with the smallest number of closed half-spaces needed to cover X, we obtain a proper analogue of Singhof’s theorem on the category of X × S1.
Cite: Cárdenas Escudero, M.E., Fernández Lasheras, F.J. y Quintero Toscano, A.R. (2002). Minimal covers of open manifolds with half-spaces and the proper L-S category of product spaces. Bulletin of the Belgian Mathematical Society Simon Stevin, 9 (3), 419-431.
Size: 242.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48899

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)